MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM
Model Number L20314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Chest Pain (1776); Edema (1820); Erythema (1840); Fatigue (1849); Fever (1858); Headache (1880); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleged infection.Pfs alleged pain, redness, and drainage.After review of medical records, patient was revised to address left infected total hip arthroplasty.Upon physical examination on (b)(6) 2018, patient has fever.Pain, swelling, redness, drainage, throbbing frontal headache, squeezing chest pain, and fatigue were alleged.Patient said incision is draining yellow to brown fluid but drainage has no odor.Operative notes indicated a communication was found between the superficial space and deep to the fascia.The superficial space was debrided.An excisional debridement of skin, subcutaneous tissue, fat and the fascia were done.The superficial space was then copiously irrigated.There was fluid deep to the fascia with purulence about 80 cc of purulent fluid.The capsule was debulked and scar tissue was removed.Scar tissue was also removed around the acetabular component.A thourough debridement of an infected looking tissue was done around the acetabulum and femur.After all infected looking tissues were excised the hip was irrigated with 9 liters of irrigation as well as betadine irrigation.Based on flouroscopy, there was no iatrogenic fractures.Laboratory results indicated infection.Doi: (b)(6) 2018 (liner & head) - dor: (b)(6) 2018 (left hip).Doi: (b)(6) 2010 (cup & stem).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 14
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9836925
Report Number1818910-2020-08109
Device Sequence Number3086670
Product Code KWA
UDI-Device Identifier10603295258056
UDI-Public10603295258056
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberL20314
Device Catalogue NumberL20314
Device Lot Number5018012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR